# SDR UIEA2021042200963

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 80,248 hours, 27,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1329-1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BS 1329 TO 1344 RBL 14 IN SEAT TRACK LH FLANGE CORRODED 15 SQ. IN.( REMOVED CORROSION FROM SEAT TRACK STA. 1329-1344 RBL 14 AND FOUND OUT OF LIMITS IAW B767 SRM 51-10-02.  REPAIRED SEAT TRACK IAW FAS EA 21038 REV. IR )
